Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 4, Pages 139–181 (Mi aa1348)  

This article is cited in 6 scientific papers (total in 6 papers)

Research Papers

Remarks on Hilbert identities, isometric embeddings, and invariant cubature

H. Nozakia, M. Sawab

a Department of Mathematics, Aichi University of Education, Igaya-cho, Kariya-city 448-8542, Japan
b Graduate School of Information Sciences, Nagoya University, Chikusa-ku, Nagoya 464-8601, Japan
Full-text PDF (460 kB) Citations (6)
References:
Abstract: Victoir (2004) developed a method to construct cubature formulas with various combinatorial objects. Motivated by this, the authors generalize Victoir's method with one more combinatorial object, called regular t-wise balanced designs. Many cubature formulas of small indices with few points are provided, which are used to update Shatalov's table (2001) of isometric embeddings in small-dimensional Banach spaces, as well as to improve some classical Hilbert identities. A famous theorem of Bajnok (2007) on Euclidean designs invariant under the Weyl group of Lie type B is extended to all finite irreducible reflection groups. A short proof of the Bajnok theorem is presented in terms of Hilbert identities.
Keywords: cubature formula, Hilbert identity, isometric embedding, Victoir method.
Received: 05.04.2012
English version:
St. Petersburg Mathematical Journal, 2014, Volume 25, Issue 4, Pages 615–646
DOI: https://doi.org/10.1090/S1061-0022-2014-01310-6
Bibliographic databases:
Document Type: Article
Language: English
Citation: H. Nozaki, M. Sawa, “Remarks on Hilbert identities, isometric embeddings, and invariant cubature”, Algebra i Analiz, 25:4 (2013), 139–181; St. Petersburg Math. J., 25:4 (2014), 615–646
Citation in format AMSBIB
\Bibitem{NozSaw13}
\by H.~Nozaki, M.~Sawa
\paper Remarks on Hilbert identities, isometric embeddings, and invariant cubature
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 4
\pages 139--181
\mathnet{http://mi.mathnet.ru/aa1348}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3184620}
\zmath{https://zbmath.org/?q=an:06373470}
\elib{https://elibrary.ru/item.asp?id=20730222}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 4
\pages 615--646
\crossref{https://doi.org/10.1090/S1061-0022-2014-01310-6}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000343074200008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924441460}
Linking options:
  • https://www.mathnet.ru/eng/aa1348
  • https://www.mathnet.ru/eng/aa/v25/i4/p139
  • This publication is cited in the following 6 articles:
    1. Masatake Hirao, Hiroshi Nozaki, Koji Tasaka, “Spherical designs and modular forms of the D4 lattice”, Res. number theory, 9:4 (2023)  crossref
    2. Dmitriy Bilyk, Alexey Glazyrin, Ryan W. Matzke, Josiah Park, Oleksandr Vlasiuk, 2023 57th Asilomar Conference on Signals, Systems, and Computers, 2023, 522  crossref
    3. Masanori Sawa, Masatake Hirao, Kanami Ito, “Geometric Designs and Rotatable Designs I”, Graphs and Combinatorics, 37:5 (2021), 1605  crossref
    4. SAwA M., Uchida Yu., “Discriminants of Classical Quasi-Orthogonal Polynomials With Application to Diophantine Equations”, J. Math. Soc. Jpn., 71:3 (2019), 831–860  crossref  mathscinet  zmath  isi  scopus
    5. M. Sawa, M. Hirao, “Characterizing D-optimal rotatable designs with finite reflection groups”, Sankhya Ser. A, 79:1 (2017), 101–132  crossref  mathscinet  zmath  isi  scopus
    6. M. Sawa, “On a symmetric representation of Hermitian matrices and its applications to graph theory”, J. Comb. Theory Ser. B, 116 (2016), 484–503  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:307
    Full-text PDF :89
    References:41
    First page:14
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025